Alert archive / Tennessee / Frost Advisories in 2021
Frost Advisory 12, NWS Morristown, TN
NWS Morristown, TN issued this frost advisory at Nov 7, 2021, 6:01 PM EST for 21 counties in Tennessee. It took effect at Nov 8, 2021, 3:00 AM EST. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Nov 7, 2021, 6:01 PM EST (23:01 UTC)
- In effect from
- Nov 8, 2021, 3:00 AM EST
- Expired
- Nov 8, 2021, 8:00 AM EST
- In force
- 5 hr
- Issued by
- NWS Morristown, TN
All 21 counties
Anderson County, TN, Bledsoe County, TN, Blount County, TN, Bradley County, TN, Cocke County, TN, Grainger County, TN, Hamblen County, TN, Hamilton County, TN, Jefferson County, TN, Knox County, TN, Loudon County, TN, Marion County, TN, McMinn County, TN, Meigs County, TN, Monroe County, TN, Polk County, TN, Rhea County, TN, Roane County, TN, Sequatchie County, TN, Sevier County, TN, Union County, TN
The radar
The Knoxville radar (KMRX), 99 km from the middle of the area, began a volume at 23:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 11.0 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1143 m above ground
- 0-6 km bulk shear
- 0 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
313 WWUS74 KMRX 072301 NPWMRX URGENT - WEATHER MESSAGE National Weather Service Morristown TN 601 PM EST Sun Nov 7 2021 TNZ036>040-067>071-073-081>086-098>101-080715- /O.NEW.KMRX.FR.Y.0012.211108T0800Z-211108T1300Z/ Anderson-Union-Grainger-Hamblen-Northwest Cocke-Roane-Loudon-Knox- Jefferson-Northwest Blount-North Sevier-Sequatchie-Bledsoe-Rhea- Meigs-McMinn-Northwest Monroe-Marion-Hamilton-Bradley-West Polk- Including the cities of Oak Ridge, Clinton, Maynardville, Norris Lake, Paulette, Rose Hill, Sharps Chapel, Luttrell, Bean Station, Alpha, Morristown, Russellville, Bybee, Newport, Harriman, Eagle Furnace, Rockwood, Bradbury, Fairview, Kingston, Oliver Springs, Lenoir City, Loudon, Bearden, Knoxville, Lake Forest, Jefferson City, Strawberry Plains, Chestnut Hill, Dandridge, White Pine, Maryville, Alcoa, Harrisburg, Kodak, McMahan, Sevierville, Seymour, Pigeon Forge, Cagle, Dunlap, Cartwright, Lone Oak, Old Cumberland, Palio, Melvine, Mount Crest, Pikeville, Brayton, Dayton, Evensville, Old Washington, Grandview, Spring City, Big Spring, Athens, Clear Water, Dentville, Etowah, Sweetwater, Madisonville, Bullet Creek, South Pittsburg, Haletown (Guild), Jasper, Martin Springs, Whitwell, Powells Crossroads, Monteagle, Chattanooga, Cleveland, Tasso, Conasauga, Archville, Benton, Parksville, and Reliance 601 PM EST Sun Nov 7 2021 /501 PM CST Sun Nov 7 2021/ ...FROST ADVISORY IN EFFECT FROM 3 AM EST /2 AM CST/ TO 8 AM EST /7 AM CST/ MONDAY... * WHAT...Temperatures as low as 33 will result in frost formation. * WHERE...Much of the central and southern sections of east Tennessee. * WHEN...From 3 AM EST /2 AM CST/ to 8 AM EST /7 AM CST/ Monday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$
2 follow-up statements
946 WWUS74 KMRX 080239 NPWMRX URGENT - WEATHER MESSAGE National Weather Service Morristown TN 939 PM EST Sun Nov 7 2021 TNZ036>040-067>071-073-081>086-098>101-081300- /O.CON.KMRX.FR.Y.0012.211108T0800Z-211108T1300Z/ Anderson-Union-Grainger-Hamblen-Northwest Cocke-Roane-Loudon-Knox- Jefferson-Northwest Blount-North Sevier-Sequatchie-Bledsoe-Rhea- Meigs-McMinn-Northwest Monroe-Marion-Hamilton-Bradley-West Polk- Including the cities of Oak Ridge, Clinton, Maynardville, Norris Lake, Paulette, Rose Hill, Sharps Chapel, Luttrell, Bean Station, Alpha, Morristown, Russellville, Bybee, Newport, Harriman, Eagle Furnace, Rockwood, Bradbury, Fairview, Kingston, Oliver Springs, Lenoir City, Loudon, Bearden, Knoxville, Lake Forest, Jefferson City, Strawberry Plains, Chestnut Hill, Dandridge, White Pine, Maryville, Alcoa, Harrisburg, Kodak, McMahan, Sevierville, Seymour, Pigeon Forge, Cagle, Dunlap, Cartwright, Lone Oak, Old Cumberland, Palio, Melvine, Mount Crest, Pikeville, Brayton, Dayton, Evensville, Old Washington, Grandview, Spring City, Big Spring, Athens, Clear Water, Dentville, Etowah, Sweetwater, Madisonville, Bullet Creek, South Pittsburg, Haletown (Guild), Jasper, Martin Springs, Whitwell, Powells Crossroads, Monteagle, Chattanooga, Cleveland, Tasso, Conasauga, Archville, Benton, Parksville, and Reliance 939 PM EST Sun Nov 7 2021 /839 PM CST Sun Nov 7 2021/ ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM EST /2 AM CST/ TO 8 AM EST /7 AM CST/ MONDAY... * WHAT...Temperatures as low as 33 will result in frost formation. * WHERE...Much of the central and southern sections of east Tennessee. * WHEN...From 3 AM EST /2 AM CST/ to 8 AM EST /7 AM CST/ Monday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$
861 WWUS74 KMRX 080815 NPWMRX URGENT - WEATHER MESSAGE National Weather Service Morristown TN 315 AM EST Mon Nov 8 2021 TNZ036>040-067>071-073-081>086-098>101-081300- /O.CON.KMRX.FR.Y.0012.000000T0000Z-211108T1300Z/ Anderson-Union-Grainger-Hamblen-Northwest Cocke-Roane-Loudon-Knox- Jefferson-Northwest Blount-North Sevier-Sequatchie-Bledsoe-Rhea- Meigs-McMinn-Northwest Monroe-Marion-Hamilton-Bradley-West Polk- Including the cities of Oak Ridge, Clinton, Maynardville, Norris Lake, Paulette, Rose Hill, Sharps Chapel, Luttrell, Bean Station, Alpha, Morristown, Russellville, Bybee, Newport, Harriman, Eagle Furnace, Rockwood, Bradbury, Fairview, Kingston, Oliver Springs, Lenoir City, Loudon, Bearden, Knoxville, Lake Forest, Jefferson City, Strawberry Plains, Chestnut Hill, Dandridge, White Pine, Maryville, Alcoa, Harrisburg, Kodak, McMahan, Sevierville, Seymour, Pigeon Forge, Cagle, Dunlap, Cartwright, Lone Oak, Old Cumberland, Palio, Melvine, Mount Crest, Pikeville, Brayton, Dayton, Evensville, Old Washington, Grandview, Spring City, Big Spring, Athens, Clear Water, Dentville, Etowah, Sweetwater, Madisonville, Bullet Creek, South Pittsburg, Haletown (Guild), Jasper, Martin Springs, Whitwell, Powells Crossroads, Monteagle, Chattanooga, Cleveland, Tasso, Conasauga, Archville, Benton, Parksville, and Reliance 315 AM EST Mon Nov 8 2021 /215 AM CST Mon Nov 8 2021/ ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST /7 AM CST/ THIS MORNING... * WHAT...Temperatures as low as 33 will result in frost formation. * WHERE...Much of the central and southern sections of east Tennessee. * WHEN...Until 8 AM EST /7 AM CST/ this morning. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this frost advisory went out at Nov 7, 6:00 PM EST, 1 minute earlier.
Area forecast discussion, Nov 7, 6:00 PM EST, 1 minute before
AREA FORECAST DISCUSSION...UPDATED
National Weather Service Morristown TN
600 PM EST Sun Nov 7 2021
.UPDATE...
EVENING UPDATE.
&&
.DISCUSSION...
Quick update to lower low temperatures across much of the area.
Another night of good radiational cooling due to clear sky, dry
airmass and calm winds. Areas of frost is expected across the
Plateau and central/southern sections of east Tennessee. Will
issue a frost advisory there given the ongoing growing season.
&&
.AVIATION...
18Z TAF DISCUSSION.
VFR to prevail at the sites. Might see some nearby BR around
08/1200.
GC
&&
.PRELIMINARY POINT TEMPS/POPS...
Chattanooga Airport, TN 39 68 44 71 48 / 0 0 0 0 0
Knoxville McGhee Tyson Airport, TN 36 66 40 70 46 / 0 0 0 0 0
Oak Ridge, TN 36 66 42 68 45 / 0 0 0 0 0
Tri Cities Airport, TN 30 65 38 70 43 / 0 0 0 0 0
&&
.MRX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
TN...Frost Advisory from 3 AM EST /2 AM CST/ to 8 AM EST /7 AM CST/
Monday for Anderson-Bledsoe-Bradley-Grainger-Hamblen-
Hamilton-Jefferson-Knox-Loudon-Marion-McMinn-Meigs-North
Sevier-Northwest Blount-Northwest Cocke-Northwest Monroe-
Rhea-Roane-Sequatchie-Union-West Polk.
VA...NONE.
&&Hazardous weather outlook, Nov 7, 3:01 PM EST, 3 hours before
Hazardous Weather Outlook National Weather Service Morristown TN 301 PM EST Sun Nov 7 2021 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-082015- Cherokee-Clay-Scott-Campbell-Claiborne-Hancock-Hawkins-Sullivan- Johnson-Morgan-Anderson-Union-Grainger-Hamblen-Northwest Cocke- Cocke Smoky Mountains-Northwest Greene-Southeast Greene- Washington-Unicoi-Northwest Carter-Southeast Carter-Roane-Loudon- Knox-Jefferson-Northwest Blount-Blount Smoky Mountains- North Sevier-Sevier Smoky Mountains-Sequatchie-Bledsoe-Rhea-Meigs- McMinn-Northwest Monroe-Southeast Monroe-Marion-Hamilton-Bradley- West Polk-East Polk-Lee-Wise-Russell- 301 PM EST Sun Nov 7 2021 /201 PM CST Sun Nov 7 2021/ This Hazardous Weather Outlook is for portions of southwest North Carolina...east Tennessee and southwest Virginia. .DAY ONE...This Afternoon and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not needed at this time.
Nearby
Frost Advisories in Tennessee, 2021Every frost advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.